# SDR SWAA2025051269919

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8876Q
- Make and model: Boeing 737-8
- Aircraft serial: 67916
- Aircraft time: 5,977 hours, 3,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 AFT GALLEY FLASHLIGHTS DO NOT TEST<[01] RAR 2 BATTERY AND 1 FLASHLIGHT IN AFT GALLEY REF AMM 25-64-00 TEST PASSED THIS CLEARS MEL.
